# SDR UALA2013040302187

- Difficulty date: April 1, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,112 hours, 28,413 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Obstructed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT LAV OVERFLOW, RTFL.  CLEARED DEBRIS AND TANK DRAINED NORMALLY.  FILLED AND DRAINED SEVERAL TIMES.  BLUE WATER CONTAINED IN LAV.  CLEANED AREA LAV, OP CKS GOOD.
